# SDR HEEA072118

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 492 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: M000740
- Condition: Overheated
- Location: T/R Driveshaft
- Component: T/R Driveshaft, 407040302107
- Stage of operation: IN
- How discovered: C
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVESHAFT BEARINGS OVERHEATED.
